Global Existence and Stability of Solutions for Discrete Velocity Models of the Boltzmann Equation

Shuichi Kawashima

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)59-85
Number of pages27
JournalNorth-Holland Mathematics Studies
Volume98
Issue numberC
DOIs
Publication statusPublished - Dec 1 1984

Fingerprint

Discrete Velocity Models
Stability of Solutions
Global Stability
Boltzmann Equation
Global Existence
Existence of Solutions

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Global Existence and Stability of Solutions for Discrete Velocity Models of the Boltzmann Equation. / Kawashima, Shuichi.

In: North-Holland Mathematics Studies, Vol. 98, No. C, 01.12.1984, p. 59-85.

Research output: Contribution to journalArticle

@article{3097a34ed42641dd8935aa1fbf6ac6fc,
title = "Global Existence and Stability of Solutions for Discrete Velocity Models of the Boltzmann Equation",
author = "Shuichi Kawashima",
year = "1984",
month = "12",
day = "1",
doi = "10.1016/S0304-0208(08)71492-0",
language = "English",
volume = "98",
pages = "59--85",
journal = "North-Holland Mathematics Studies",
issn = "0304-0208",
publisher = "Elsevier",
number = "C",

}

TY - JOUR

T1 - Global Existence and Stability of Solutions for Discrete Velocity Models of the Boltzmann Equation

AU - Kawashima, Shuichi

PY - 1984/12/1

Y1 - 1984/12/1

UR - http://www.scopus.com/inward/record.url?scp=0040577372&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040577372&partnerID=8YFLogxK

U2 - 10.1016/S0304-0208(08)71492-0

DO - 10.1016/S0304-0208(08)71492-0

M3 - Article

AN - SCOPUS:0040577372

VL - 98

SP - 59

EP - 85

JO - North-Holland Mathematics Studies

JF - North-Holland Mathematics Studies

SN - 0304-0208

IS - C

ER -